Hi Tracktrekker....I've been on Paxil since sometime around 2001. Initially, it was given to me for anxiety at a low dose. Now, I'm on my way up in dosage to help with my OCD. I will say that it took a couple of weeks for the initial dose to kick in. I've been on 37.5mg for 12 days now and don't see any difference. I'm to up the dose to 50mg in two days and within a couple of weeks, hopefully, I get some additional relief.
As for the withdrawals, I believe it was Percycat who mentioned the funny feeling in the brain (forgive me for misquoting you Percycat). That is exactly how I would explain it. I felt like I was tipsy although I hadn't had anything to drink. Just felt funny....it was enough to make me get back on it.
I'm currently on the 37.5mg CR in generic and am hoping it works the same as the Brand. I was told that the generic CR is new so I'm a bit worried about that. It is certainly cheaper, though, isn't it?
I also gained weight in the beginning. My psychiatrist told me back then that the Paxil didn't make me gain weight - I made me gain weight. I don't like him....I didn't have a weight problem until I started the Paxil so it was the Paxil as far as I'm concerned. He prescribed me Wellbutrin to offset the side effects and it actually helped. I recently got off the Wellbutrin, though, because I was afraid that it was contributing to my anxiety. I could be wrong but I wanted to test it. Of course, now that I'm off the Wellbutrin, I may put some weight back on.
It's sad that these antidepressants are supposed to make us happy but yet if they cause weight gain, we're even more depressed about that!
Post Edited By Moderator (stkitt) : 5/27/2010 4:16:43 PM (GMT-6)